# SDR IPXA2014122685156

- Difficulty date: December 24, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG OIL ODOR DETECTED FOR MOST OF THE FLIGHT WITH RT PACK OPERATING, SWITCHING TO LT PACK ONLY ELIMINATED ODOR.   REMOVED OIL CONTAMINATION IAW MM 21-00-01-002.  PACK OPS CHECKED GOOD.
